The tingling only comes and goes, but I become very aware of my chest and neck. It makes me feel sick. I am worried caring for my 4 children has physically affected something. The ache in my left breast only started 2 days ago.
I Had Brest Enlargement 2 Weeks Ago, Have Ache in Left Breast and Tingling on Neck/chest. Should I Worry?
Doctor Answers 4
Worry about ache in breast two weeks after implants
We should think that episodes of ache in the breast two weeks after breast augmentation quite normal, though you should call your surgeon to let him know.
Best of luck, Peter Johnson, MD.
Have a question? Ask a doctor
“Ache” in Chest after Breast Augmentation?
Thank you for the question.
Most likely the “ache and tingling” you are experiencing 2 weeks after surgery falls within the “normal” range of sensations after breast augmentation surgery. To be sure, follow up with your plastic surgeon for direct examination.
Aching left breast two weeks after breast augmentation.
It is very common to have discomfort that comes and goes for a number of weeks after breast augmentation surgery.
Even so, it would be prudent to give your plastic surgeon a call and share your concerns. Your surgeon will probably ask a few questions just to make sure there is nothing out of the ordinary.
Calling your plastic surgeon will probably also give you some peace of mind. I would recommend it.
Best wishes for an uneventful recovery.
You might also like...
Post op discomfort
It's not unusual to have some occasional discomfort that varies during the initial recovery period. In fact, you may have some minimal occasional aches and pains throughout our life with breast implants in place. The majority of the time it's nothing to worry about. You should have some upcoming follow up visits with your surgeon so use this time to discuss your concerns.
These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.